# SDR CA040618006

- Difficulty date: June 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 27,021 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2710 · Aileron Control System
- Part: Link Assy
- Part number: 2771004073
- Condition: Cracked
- Location: Ailerons
- Part time: 27,030 hours, 26,998 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT LINK ASSY ON AILERON PUSH PULL TUBES CORRODED AND CRACKED ON ALL FOUR SIDES.  PARTS WERE REMOVED AND A NEW LINK ASSY WERE INSTALLED.
